# SDR REXA20190225169

- Difficulty date: February 20, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 27,640 hours, 18,425 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Canister
- Part number: CC6701294017
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN CANISTER, WELDED NO.3 IN STA WS148 AT LH MAIN FUEL TANK.  CANISTER, NO.3 IN STA WS148 AT LH MAIN FUEL TANK.WAS REPAIRED PER REO 670-57-42-577 REV --
